Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 33, NWS Bismarck, ND

June 7, 20204 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 7, 2020, 10:01 PM CDT for 4 counties in North Dakota. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2020, 10:01 PM CDT (03:01 UTC)
Expired
Jun 7, 2020, 10:45 PM CDT
In force
44 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burleigh County, ND, McLean County, ND, Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 32 km from the middle of the area, began a volume at 03:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 10:11 PM CDTHAIL 18 Ssw Price, NDHAIL IS ONGOING AT THE TIME OF THE CALL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 9:46 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
348 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
2686 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

382 
WUUS53 KBIS 080301
SVRBIS
NDC015-055-059-065-080345-
/O.NEW.KBIS.SV.W.0033.200608T0301Z-200608T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
1001 PM CDT Sun Jun 7 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern McLean County in south central North Dakota...
  Northwestern Burleigh County in south central North Dakota...
  North central Morton County in south central North Dakota...
  Southeastern Oliver County in south central North Dakota...

* Until 1045 PM CDT.

* At 1001 PM CDT, a severe thunderstorm was located 6 miles west of
  Lake Harmon, or 13 miles northwest of Mandan, moving northeast at
  45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Lake Harmon around 1005 PM CDT.
  Wilton around 1030 PM CDT.

Other locations impacted by this severe thunderstorm include Double
Ditch Indian Village, Price, New Johns Lake, Baldwin and Crown Butte
Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4683 10121 4700 10126 4733 10075 4733 10058
      4689 10058
TIME...MOT...LOC 0301Z 238DEG 39KT 4697 10110 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
3 follow-up statements
297 
WWUS53 KBIS 080312
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1012 PM CDT Sun Jun 7 2020

NDC015-055-059-065-080345-
/O.CON.KBIS.SV.W.0033.000000T0000Z-200608T0345Z/
McLean ND-Burleigh ND-Morton ND-Oliver ND-
1012 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN MCLEAN...NORTHWESTERN BURLEIGH...NORTH CENTRAL
MORTON AND SOUTHEASTERN OLIVER COUNTIES...

At 1012 PM CDT, a severe thunderstorm was located 5 miles north of
Lake Harmon, or 14 miles north of Mandan, moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters. Quarter size hail was reported 
         with this storm at 1010 PM CDT.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Wilton around 1030 PM CDT.

Other locations impacted by this severe thunderstorm include Double
Ditch Indian Village, Price, New Johns Lake and Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4685 10098 4704 10120 4733 10075 4733 10058
      4689 10058
TIME...MOT...LOC 0312Z 237DEG 38KT 4703 10098 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
317 
WWUS53 KBIS 080329
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1029 PM CDT Sun Jun 7 2020

NDC059-080338-
/O.CAN.KBIS.SV.W.0033.000000T0000Z-200608T0345Z/
Morton ND-
1029 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL MORTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central North Dakota.

LAT...LON 4687 10079 4710 10110 4733 10075 4733 10058
      4689 10058
TIME...MOT...LOC 0328Z 249DEG 39KT 4707 10074 

$$

NDC015-055-065-080345-
/O.CON.KBIS.SV.W.0033.000000T0000Z-200608T0345Z/
McLean ND-Burleigh ND-Oliver ND-
1029 PM CDT Sun Jun 7 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN MCLEAN...NORTHWESTERN BURLEIGH AND SOUTHEASTERN
OLIVER COUNTIES...

At 1028 PM CDT, a severe thunderstorm was located 6 miles south of
Wilton, or 17 miles north of Bismarck, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
southeastern McLean, northwestern Burleigh and southeastern Oliver
Counties, including the following locations... Price, New Johns Lake
and Baldwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4687 10079 4710 10110 4733 10075 4733 10058
      4689 10058
TIME...MOT...LOC 0328Z 249DEG 39KT 4707 10074 

HAIL...1.00IN
WIND...60MPH
 
$$

HOLLAN
442 
WWUS53 KBIS 080347
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1047 PM CDT Sun Jun 7 2020

NDC015-055-065-080356-
/O.EXP.KBIS.SV.W.0033.000000T0000Z-200608T0345Z/
McLean ND-Burleigh ND-Oliver ND-
1047 PM CDT Sun Jun 7 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN...
NORTHWESTERN BURLEIGH AND SOUTHEASTERN OLIVER COUNTIES HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has 
been allowed to expire. However small hail and gusty winds are still 
possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central North Dakota.

LAT...LON 4687 10079 4710 10110 4733 10075 4733 10058
      4689 10058
TIME...MOT...LOC 0346Z 238DEG 39KT 4715 10055 

$$

HOLLAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 9:49 PM CDT, 12 minutes earlier.

Area forecast discussion, Jun 7, 9:49 PM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
949 PM CDT Sun Jun 7 2020

.UPDATE...
Issued at 947 PM CDT Sun Jun 7 2020

Update to replace the Tornado Watch with a Severe Thunderstorm
watch, as well as adding Burleigh and Sheridan counties to the
Severe Watch. While the tornado threat has decreased this evening,
strong shear and instability exists to continue the large hail and
damaging wind gust potential.

UPDATE Issued at 924 PM CDT Sun Jun 7 2020

Tornado threat is diminishing and the tornado watch will be
replaced with a severe thunderstorm watch through early morning.

Numerous thunderstorms will continue central and east through
early morning.

UPDATE Issued at 806 PM CDT Sun Jun 7 2020

At 01Z, convection was ongoing in two separate environmental
regimes. In the James River Valley, increasing 850mb southerly
flow was aiding in increasing convective initiation along the
stalled pressure trough. Recent radar trends show initially
clustered convection south of Dickey county becoming more of a
QLCS type linear system with the beginnings of a northeast push on
the northern end. With deep layer shear vectors oriented from the
southwest to northeast at around 40 kts and effective SRH values
of 150-200 m2/s2, the potential exists for meso-vortex generation
within this line. The area under this threat in the near-term
should be eastern Dickey county.

Further west, an elevated based supercell was located over
Hettinger/Grant county, just west of Heart Butte Dam. With surface
dew points around 50 F and LCLs near 2000 m, the tornado potential
will remain low. Strong deep layer shear and mid-level lapse rates
around 7.5 C should keep the large hail threat going in the near-
term given this cell persists.

Looking to the south, new convection was forming near and south of
the South Dakota border along the Missouri River. With the
atmosphere further north towards Bismarck yet to be convectively
overturned and surface dew points still in the low 60s, ample
instability and shear exists for the severe threat to persist for
at least several more hours.

UPDATE Issued at 705 PM CDT Sun Jun 7 2020

In collaboration with SPC we extended the Tornado Watch further
west into Emmons/Kidder/Foster counties.

Severe convection continues along a line from eastern Emmons
through Kidder and into Foster county and east. With the Linton
observation in Emmons county showing dew points in the upper 60s,
this may indicate the area for surface based convection extends
further west than the current watch, especially with effective SRH
in the 150-200 m2/s2 range extending into south- central North
Dakota.

UPDATE Issued at 528 PM CDT Sun Jun 7 2020

Issued a Flash Flood Watch for Dickey, LaMoure, and McIntosh
counties until 09Z Monday morning.

With the potential for convection to re-develop almost
continuously over the southern James River Valley counties
tonight, excessive rainfall may become a concern. An 850mb jet is
expected to develop this evening over eastern South Dakota and
nose into southeast North Dakota. Guidance indicates this jet
persisting until around 9Z when it begins to shift off to the
east. This will provide continuous convective initiation along the
mostly stationary surface trough and convergence zone. With
convective mean wind parallel to this initiating boundary and PWat
values in the 1.5" to 1.75" range, flash flooding may become an
issue as efficient rain producing convection moves over the same
areas through the night.

UPDATE Issued at 306 PM CDT Sun Jun 7 2020

Update for Tornado Watch issued in Foster, Stutsman, Logan,
McIntosh, LaMoure, and Dickey counties until 03Z.

&&

.SHORT TERM...(This evening through Monday)
Issued at 205 PM CDT Sun Jun 7 2020

Severe thunderstorms with the potential for all hazards in the
southern James River Valley and the potential for large hail and
damaging wind gusts further west highlight the short-term forecast
period.

This afternoon, a deep trough was over the Pacific Northwest
states with active southwest flow and embedded shortwaves over the
central Rockies through the Northern Plains. The earlier occluded
shortwave was continuing northward through central Saskatchewan.
Upstream, mid-level vort maxes were evident ejecting through the
broad parent trough with lee cyclogenesis and pressure falls
detected in western South Dakota and northeast Wyoming. Further
east, a somewhat diffuse pressure trough axis was extended from
western Nebraska into east-central North Dakota. A pseudo- cold
front was placed further west, extending from southeast
Saskatchewan through southwest North Dakota.

As mid-level ascent continues through this afternoon (evident by
thin cirrus streaming over the Northern Plains on visible
satellite imagery), increased convergence along both the pre-
frontal trough and the frontal boundary further west should be the
impetus for convective initiation late this afternoon.

In southeast North Dakota, convection should develop along the
prefrontal trough in an environment of surface dew points in the
65-70 F range under steep mid-level lapse rates of at least 7
C/km. With strong mid-level flow, EBWD of 40-50 kts will
contribute to create an environment conducive to supercells
capable of large hail and damaging wind gusts. The tornado
potential is somewhat more uncertain given the mostly
unidirectional flow in the lower levels and the likely mixing of
what was a shallow low level moisture profile on the 12Z ABR raob.
The tornadic (and overall severe) potential will depend on the
persistence of initially discrete cells with the likely rapid
initiation along the boundary. For the forecast area, the overlap
of greater effective SRH and LCL's for tornado potential will be
centered on LaMoure/Dickey counties with less certainty
immediately west and north. The additional threat will be heavy
rainfall with precipitable water in our southeast around or
greater than 1.50". The non-zero potential for training, and thus
a flash flood threat, exists if the intimating boundary lingers
over the JMV through the evening. Though confidence in this isn't
exactly high, this will need to be watched closely as the event
goes on.

Further west, more isolated convection should develop along the
currently stalled frontal boundary later this afternoon and move
through southwest North Dakota. Though weaker mid-level lapse
rates and more dry boundary layer moisture profiles will be
present, strong deep layer shear will provide a severe environment
capable of large hail and damaging wind gusts.

Convection continues into early Monday morning, though severe
potential will decrease around or after midnight as the atmosphere
stabilizes and convection mostly shifts off to the north/east.
Scattered showers may persist through Monday in the west as
cyclonic flow circulates overhead. Weak lapse rates should keep
the lightning potential lower. With a cold front trekking across
the state, temperatures will be cooler, especially in the west.
Highs in the mid 60s west to mid 80s in the southern James River
Valley are expected. The frontal boundary which will be present in
the far eastern Dakotas should kick off convection again Monday
afternoon, but well east of the forecast area.

.LONG TERM...(Monday night through Sunday)
Issued at 205 PM CDT Sun Jun 7 2020

Closed upper level low lingers over south central Canada Tuesday and
Wednesday, along with a mid level trough slow to push east across
the Great Plains. These features will maintain a chance for showers
or thunderstorms for the middle of the week, along with cooler
temperatures.

Upper level ridge and surface high pressure then build into the
region later in the week, bringing dry weather and a warming trend.
This continues into the following weekend as the ridge continues
east into the central CONUS.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 705 PM CDT Sun Jun 7 2020

A cold front across central North Dakota will move very slowly east
tonight. The front will be the focus for widespread thunderstorms
east of a KMOT-KBIS line. Widely scattered thunderstorms are
expected west of KBIS-KMOT.

Otherwise mainly vfr conditions are expected, except MVFR at KXWA
after 12z.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 4 AM CDT Monday for NDZ048-050-051.

&&

UPDATE...AE
SHORT TERM...AE
LONG TERM...NH
AVIATION...WAA
Hazardous weather outlook, Jun 7, 9:41 PM CDT, 20 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
941 PM CDT Sun Jun 7 2020

NDZ001-002-009-090245-
Divide-Burke-Williams-
941 PM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of northwest North
Dakota.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

NDZ003>005-010>013-017>021-031>034-040>045-090245-
Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-McKenzie-
Dunn-Mercer-Oliver-McLean-Golden Valley-Billings-Stark-Morton-
Slope-Hettinger-Grant-Bowman-Adams-Sioux-
941 PM CDT Sun Jun 7 2020 /841 PM MDT Sun Jun 7 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Isolated to scattered severe thunderstorms are possible across
portions of west and central North Dakota tonight. The main
hazards will be large hail up to two inches in diameter and
damaging wind gusts up to 70 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

NDZ022-023-025-035>037-046-047-090245-
Sheridan-Wells-Foster-Burleigh-Kidder-Stutsman-Emmons-Logan-
941 PM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of south central
North Dakota and southeast North Dakota.

.DAY ONE...Tonight

Scattered severe thunderstorms are possible across portions of
central North Dakota tonight. The main hazards will be large hail
up to two inches in diameter and damaging wind gusts up to 70
mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

NDZ048-050-051-090245-
La Moure-McIntosh-Dickey-
941 PM CDT Sun Jun 7 2020

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...Tonight

A flash flood watch has been issued for Lamoure, Dickey and
McIntosh counties through tonight. See www.weather.gov/bis for
details.

Scattered severe thunderstorms are expected across the southern
James River Valley tonight. The main hazards will be destructive
hail up to baseball size, and severe wind gusts up to 70 mph.
Very heavy rainfall is also likely with the storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed.

waa

In the hours before

Local storm report, Jun 7, 9:01 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
901 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     ELLENDALE               46.01N 98.53W
06/07/2020                   DICKEY             ND   EMERGENCY MNGR

            MULTIPLE TREES AND AT LEAST ONE POWER POLE
            DOWN IN ELLENDALE.

&&

MJ
Local storm report, Jun 7, 9:04 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     3 E JAMESTOWN           46.91N 98.64W
06/07/2020                   STUTSMAN           ND   PUBLIC

            REPORT OF DOWNED POWER LINE ON 34TH STREET.
            RELAYED THROUGH SOCIAL MEDIA. TIME ESTIMATED
            FROM RADAR.

&&

MJ
Local storm report, Jun 7, 9:08 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
908 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND GST     2 NNW CATHAY            47.58N 99.42W
06/07/2020  M60 MPH          WELLS              ND   MESONET

            MESONET STATION AS622 2 NNW CATHAY.

&&

MJ
Local storm report, Jun 7, 9:15 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND GST     4 NW HEART BUTTE DAM    46.65N 101.86W
06/07/2020  E60 MPH          GRANT              ND   LAW ENFORCEMENT

&&

RK
Local storm report, Jun 7, 9:23 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
923 PM CDT SUN JUN 7 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     2 N OAKES               46.17N 98.08W
06/07/2020  M55 MPH          DICKEY             ND   AWOS

            AWOS STATION K2D5 OAKES ND AWOS.

&&

MJ
Special weather statement, Jun 7, 9:28 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Bismarck ND
828 PM MDT Sun Jun 7 2020

NDZ031-032-080315-
Golden Valley ND-Billings ND-
828 PM MDT Sun Jun 7 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GOLDEN VALLEY AND
NORTHWESTERN BILLINGS COUNTIES UNTIL 915 PM MDT...

At 827 PM MDT, a strong thunderstorm was located 5 miles south of
Sentinel Butte, or 9 miles southeast of Beach, moving northeast at 35
mph.

Penny size hail and wind gusts to 50 mph will be possible with this
storm.

Locations impacted include...
Medora, Sentinel Butte and Fryburg.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4672 10383 4686 10399 4725 10353 4687 10323
TIME...MOT...LOC 0227Z 232DEG 30KT 4684 10383

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:13 PM CDTTornado Warning Considerable damage threatBISDickey, LaMoure, McIntosh47 min
Jun 7, 7:22 PM CDTSevere Thunderstorm WarningBISFoster23 min
Jun 7, 7:24 PM CDTSevere Thunderstorm WarningBISLogan, McIntosh51 min
Jun 7, 7:26 PM CDTSevere Thunderstorm WarningBISKidder, Stutsman64 min
Jun 7, 7:34 PM CDTSevere Thunderstorm WarningBISAdams, Hettinger56 min
Jun 7, 7:49 PM CDTSevere Thunderstorm WarningBISFoster, Wells26 min
Jun 7, 8:19 PM CDTSevere Thunderstorm WarningBISFoster, Stutsman, Wells56 min
Jun 7, 8:26 PM CDTSevere Thunderstorm WarningBISGrant, Hettinger, Morton, Stark64 min
Jun 7, 8:30 PM CDTSevere Thunderstorm WarningBISDickey60 min
Jun 7, 8:50 PM CDTSpecial Weather StatementBISSlope25 min
Jun 7, 9:06 PM CDTSevere Thunderstorm WarningBISLaMoure31 min
Jun 7, 9:24 PM CDTSevere Thunderstorm WarningBISMorton51 min
Jun 7, 9:28 PM CDTSpecial Weather StatementBISBillings, Golden Valley47 min
Jun 7, 9:57 PM CDTSevere Thunderstorm WarningBISSheridan26 min
Jun 7, 10:05 PM CDTSpecial Weather StatementBISLogan40 min
Jun 7, 10:18 PM CDTSpecial Weather StatementBISMcIntosh27 min
Jun 7, 10:46 PM CDTSpecial Weather StatementBISBurleigh44 min
Jun 7, 10:47 PM CDTSpecial Weather StatementBISDickey, LaMoure43 min
Jun 7, 11:13 PM CDTSpecial Weather StatementBISKidder47 min
Jun 8, 12:07 AM CDTSpecial Weather StatementBISDickey, LaMoure38 min
Jun 8, 12:20 AM CDTSevere Thunderstorm WarningBISDickey, LaMoure25 min
Jun 8, 12:31 AM CDTSpecial Weather StatementBISMorton59 min
Jun 8, 1:00 AM CDTSpecial Weather StatementBISDickey, LaMoure60 min
Jun 8, 5:17 AM CDTSpecial Weather StatementBISBurke43 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.